Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#345877] of Zhe Wang

Papers Published

  1. Yingzhou, LI; Jianfeng, LU; Wang, AZHE, Coordinatewise descent methods for leading eigenvalue problem, Siam Journal on Scientific Computing, vol. 41 no. 4 (January, 2019), pp. A2681-A2716, Society for Industrial & Applied Mathematics (SIAM) [doi]
    (last updated on 2020/09/06)

    © 2019 Society for Industrial and Applied Mathematics Leading eigenvalue problems for large scale matrices arise in many applications. Coordinatewise descent methods are considered in this work for such problems based on a reformulation of the leading eigenvalue problem as a nonconvex optimization problem. The convergence of several coordinatewise methods is analyzed and compared. Numerical examples of applications to quantum many-body problems demonstrate the efficiency and provide benchmarks of the proposed coordinatewise descent methods.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320